# SDR AWXA200501358

- Difficulty date: October 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815233
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED MAIN CABIN FRAME CRACKED, .3 INCHES, AT BS 344 AND STR 6L ABOVE THE L1 DOOR CUTOUT.  MAINTENANCE REMOVED DAMAGE IAW BOEING 737-300 SRM 53-00-07-2R1 FIG 201.  FABRICATED REPAIR SPLICE IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-05305-SS1.  INSTALLED FABRICATED REPAIR PARTS AT BS 344 AND STR 6L ABOVE THE L1 DOOR CUTOUT IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-05305-SS1.
